# SDR CA960412012

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc T5317A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shim
- Part number: 1140217
- Condition: Misaligned
- Location: Power Shaft
- Part time: 617 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)HIGH OIL CONSUMPTION. POWER SHAFT SHIMS MISALIGNED AT REINSTALLATION DURING INSPECTION IMMEDIATELY PRIOR TO OCCURRENCE CAUSING HIGH PRESS AIR TO INDUCE VENTING OF GEARBOX.
